| Model Number |
4002-9 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/26/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The returned device was evaluated.During evaluation, it was found that the returned sensor failed continuity testing due to a damaged flex cable causing an exposed inner shield circuit, and a short between the emitter shield and solder joint assembly.When connected to a philips monitor, a ¿sensor malf" error message is displayed.In this condition the sensor is unable to engage in monitoring activities.A service history record review reveals that this unit was in the field for over two (2) years with no previous reported issues related to this reported event.
Event or Problem Description
The customer reported that when using a comparator device, the readings were "obviously not the real number." the pulse ox continued to scan, but does not successfully read a value when the patient continuously moves.No consequences or impact to patient were reported.